# SDR SWAA2022030381311

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Ecs Bay Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY UPPER CHORD AT STA 663 LBL 8 CRACKED / REPAIRED L/H A/C BAY UPPER CHORD AT STA 663 LBL8 IAW EA 190208 IR AND SWA EA 1-757-16074 REV IR
